| Catalog Number |
TSV6H10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
11/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had presented, noting that the implant at an unknown tooth site had fallen out on it's own.Infection was noted.Additional appointments were anticipated.Symptoms as a result of the event: pain.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.G4: additional pma/510(k) number ¿ k011028|k013227.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.